Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Maxel

Accutane On 6 Months 80 Mg /red Scars After Finish 3 Months

Recommended Posts

Hello everyone,i have finished my accutane like 3 months ago .I was on it for 6 monts started with 60 mg then 70 mg for 2 months and rest for 80 mg .After finish i left with some bad red scars that are exactly the same as it was after i finish ,now it passed 3 months and nothing changed,i try to avoid sugar ,chocolate ,i havent drink cola for like 1 year(with some exceptions) am going to gym everyday, so thats no the probleme with these scars.To the main question now ,is these scars pernament ,will they fade ,will the chemical peeling help it ?.Am sorry guys am just very embarassed when talking to other people,i was always shy,but now am more.So if u can help with anything just replay i will read all the opinions .

post-420170-0-36899100-1409585918.jpg

post-420170-0-64498400-1409585921.jpg

post-420170-0-36899100-1409585918.jpg

post-420170-0-64498400-1409585921.jpg

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×